Join the 'Platelet Aggregation Inhibition' group to help and get support from people like you.
Platelet Aggregation Inhibition Questions
We found 14 questions associated with the 'Platelet Aggregation Inhibition' topic.
Posted 1 Nov 2015 by kaellen1 • 1 answer
Posted 4 Aug 2014 by spearhead • 1 answer
Hello, I had a TIA a year ago and nowadays I'm on medication. Now what is the target that should be maintained whenever I have a CBC done for me in order to avoid brain hemorrhage in the future? Is an (INR) blood test helpful in determining the levels of how thin my blood should be?
Posted 27 Jun 2013 by ritajoy33 • 1 answer
I had a procedure on my left leg and had 3 stents put in. I was put on Plavix and since then I have been bruising more easily and my ankles are always cold. Is this from the Plavix? Should I not be taking it any more?
Posted 20 Jun 2012 by witch.faerie • 1 answer
I know this sounds strange, but I had a heart attack because of clot last year because my doctor told me I was immune to Plavix, so switched to Effient 7 months ago, and have had easy bruising since except in the last month. There has been no bruising. I hit myself pretty hard twice while working, ...
Posted 26 Jan 2012 by tony969 • 1 answer
I have been taking Plavix for 2 years after MI back in 2009/100% occlusion of the left ventrical artery/.. The cardiologist thinks it is safe to stop it now. I have 2 bare metal stents and one DES/Xience V/ inside those two in the same artery. Have read a lot about the so called rebound effect of ...
Posted 20 Oct 2011 by Dr.Mohammed Ihsan • 1 answer
Is it possible? or the patient should continua on it's medication ?
Posted 23 Feb 2012 by J10v8 • 2 answers
Plavix patent expired November 2011.
Posted 9 May 2012 by monikamodi2012 • 1 answer
safety point is chances of bleeding. & efficacy point is platelet aggregation inhibition in patients with Acute Coronary Syndrome after Percutaneous Coronary Intervention.
Posted 17 Jul 2010 by johncrasto29 • 1 answer
... cure are accessible for a 10 yr ols girl
Posted 19 Nov 2009 by Naen2 • 1 answer
my husband's cardiologist wants hinm to remain on plavix, while the VA doesn't have it in their formulary and wants to put him on another med. What is your advice? He had a heart attack 9 1/2 yr., ago, stent implanted.